| Model Number |
FAF07050 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number of the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during a shuntogram stent graft placement of the upper arm, the stent graft allegedly could not be fully deployed.It was further reported that the delivery system and stent graft were removed from the sheath without issue.The procedure was completed with another device.There was no reported patient injury.
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode one flair endovascular stent graft was returned for evaluation.Visual inspection noted the stent was partially deployed.During guidewire patency test, the guidewire was advanced through the catheter with resistance past the incidental bends.The stent was also able to be fully deployed without issue.Therefore, the investigation is confirmed for partial deployment as the system was returned with the stent extending past the outer catheter.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.The review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description